MAUDE Adverse Event Report: HAEMONETICS CORPORATION CELL SAVER 5 AUTOLOGOUS BLOOD RECOVERY SYSTEM; LOW VOL(125ML) CS5 SET,LN 261J

HAEMONETICS CORPORATION CELL SAVER 5 AUTOLOGOUS BLOOD RECOVERY SYSTEM; LOW VOL(125ML) CS5 SET,LN 261J
Model Number 0261J-00
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On october 16, 2020 haemonetics manufacturing visually inspected the returned cell saver 5 bowl and confirmed there was blood in the inner core with one (1) crack which resulted in the error the customer received.Although there was no serious injury or harm, past reporting (1219343-2020-00001-01) indicates this particular malfunction on a similar device has been associated with a reported death event.The investigation of 1219343-2020-00001-01 indicated the inner core of the bowl malfunctioned via a crack but did not cause or contribute to the reported incident according to the surgeon that performed the surgery.Haemonetics decided to conservatively report inner core cracks that are confirmed by manufacturing due the event of the past report.
 
Event or Problem Description
On (b)(6) 2020 haemonetics was notified of a long hour returning message which was displayed during a plastic surgery procedure in (b)(6), utilizing the cell saver 5 autologous blood recovery system and low vol(125ml) cs5 set.There was no reported impact to patients' health.

Brand Name
CELL SAVER 5 AUTOLOGOUS BLOOD RECOVERY SYSTEM
Common Device Name
LOW VOL(125ML) CS5 SET,LN 261J
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key10704085
Report Number1219343-2020-00101
Device Sequence Number14514689
Product Code CAC
UDI-Device Identifier10812747016124
UDI-Public(01)10812747016124(17)240902(10)0919020
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K014083
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2024
Device Model Number0261J-00
Device Lot Number0919020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2020
Initial Report FDA Received Date10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1